# SDR AALA20130930015

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT M733.  OPERATIONS CHECKED NORMAL
